It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Johner on September 04, 2000 at 13:30:25:

If I take Adderall at, at least 15mgs it helps me stay on task a little but it makes me nervous, irritable, hyperactive and jittery. Ritalin makes me totally insane and any subtle posotive affect it may have is overweighed by more severe versions of the adderall sideaffects plus aggresivness. Does anyone have a recommendation of the next specific medication I should take? Does anyone else expierence these sideaffects? Should I try an antidepressant? (which one) Any help would be appreciated. THANKS!

Follow Ups

All times are GMT -7. The time now is 05:23 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!